# SDR YENA2024072501043

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 36,027 hours, 24,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON BEAM BTW FR12/14 AND Y:250 RH APPROX AT CABIN FLOOR STRUCTURE (W1); REF TOMX WO 2563 NR 00123.  CORROSION AT CABIN FLOOR STRUCTURE (W1) WAS REMOVED PER EMB-190 SRM 51-10-03, SRM 51-12-  01, EVALUATED OUT LIMITS PER EMB 190 SRM 53-10-10/AD51 AND WAS REPAIRED PER EMB 190 ETI-190-24-200 REV.2, ETD2024-190-017662 REV.: A AND EC E24-861-01.
